Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking hucog. Heavy bleeding during intercourse. Cause?

hi...On my day 14 my doc suggested me to take hucog 5000 iu after looking into the follicular monitoring report as the follicular size was good. On the same day we had an intercourse. While me and my husband was together , suddenly some black colored blood started flowing and it was very heavy. It continued for the second intercourse even. After that now its spotting kind of thing is happening.. Could you please assist me on the same
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be due to the infection or anemia, or anxiety. You better consult your doctor for confirmation of the condition. First of all the infection or the anemia should be corrected, and for anxiety councilling may be required. Don't be over anxious about the conceiving, it is a natural process. your doctor is there to look after the process. thank you.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor